# SDR IXXA20130529020O

- Difficulty date: May 29, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 82,827 hours, 42,951 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 2670112
- Part serial: 3558
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "GEAR DOOR" AND RT MLG DOOR OPEN UPON TAXI IN.  DURING TROUBLESHOOTING THE RT GEAR DOOR WILL NOT FULLY CLOSE USING THE COCKPIT GEAR HANDLE OR THE SECONDARY SWITCH ON THE FUSELAGE.  THE LT MLG DOOR AND THE NLG DOOR BOTH FUNCTION CORRECTLY.  R & R RT MAIN GEAR DOOR SAFETY VALVE IAW AMM 32-35-05. OPS AND LEAK CHECKS NORMAL IAW AMM 32-35-05.  EICAS MESSAGE CLEARED.
